Alert archive / Georgia / Wind Advisories in 2019
Wind Advisory 9, NWS Jacksonville, FL
NWS Jacksonville, FL issued this wind advisory at Oct 18, 2019, 3:26 PM EDT for 8 counties in Florida; 14 counties in Georgia. It took effect at Oct 19, 2019, 8:00 AM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Oct 18, 2019, 3:26 PM EDT (19:26 UTC)
- In effect from
- Oct 19, 2019, 8:00 AM EDT
- Expired
- Oct 19, 2019, 4:37 PM EDT
- In force
- 9 hr
- Issued by
- NWS Jacksonville, FL
All 22 counties
Alachua County, FL, Baker County, FL, Bradford County, FL, Duval County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Charlton County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Ware County, GA, Wayne County, GA
The radar
The Moody AFB radar (KVAX), 66 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.4 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2170 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- -35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
585 WWUS72 KJAX 181926 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL Issued by National Weather Service Key West FL 326 PM EDT Fri Oct 18 2019 FLZ124-GAZ132>136-149-151>154-165-166-250-264-190400- /O.NEW.KJAX.WI.Y.0009.191019T1200Z-191020T0300Z/ Coastal Nassau-Coffee-Jeff Davis-Bacon-Appling-Wayne-Atkinson- Pierce-Brantley-Inland Glynn-Coastal Glynn-Inland Camden- Coastal Camden-Northern Ware-Northeastern Charlton- Including the cities of Amelia City, Fernandina Beach, Yulee, Douglas, Hazlehurst, Alma, New Lacy, Baxley, Pine Grove, Plant Hatch, Doctortown, Gardi, Jesup, Axson, Pearson, Willacoochee, Blackshear, Atkinson, Hickox, Hortense, Nahunta, Raybon, Waynesville, Hoboken, Thalmann, Jekyll Island, Glynn Haven, Sea Island, St. Simons, Country Club Estate, Dock Junction, Colesburg, Tarboro, Waverly, Woodbine, Dover Bluff, Kingsland, Dungeness, Needham, Waycross, and Winokur 326 PM EDT Fri Oct 18 2019 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 11 PM EDT SATURDAY... The National Weather Service in Jacksonville has issued a Wind Advisory, which is in effect from 8 AM to 11 PM EDT Saturday. * WINDS...Southeast winds becoming southwest at 25 to 30 mph, with gusts of 40 to 45 mph. * TIMING...Winds will increase on Saturday morning, then peak on Saturday afternoon, finally easing on Saturday evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory is issued when sustained winds greater than 25 mph are expected for at least an hour, with gusts of 35 to 57 mph at any time. Minor damage to trees, power lines, and property are possible with wind of this magnitude. Motorists in high profiles vehicles are advised to use caution until the wind subsides. Strong winds can topple trees, blow weakened roofs off houses, and down power lines. Take precautions to secure trash cans, lawn furniture, and any other loose outdoor objects. && $$ FLZ020-021-023>025-030>032-035-122-125-136-222-236-GAZ162-163-350- 364-190400- /O.NEW.KJAX.WI.Y.0009.191019T1200Z-191020T0000Z/ Hamilton-Suwannee-Baker-Inland Nassau-Inland Duval-Union-Bradford- Clay-Gilchrist-Northern Columbia-Coastal Duval-Eastern Alachua- Southern Columbia-Western Alachua-Echols-Clinch-Southern Ware- Western Charlton- Including the cities of Jasper, Jennings, West Lake, Belmont, White Springs, Houston, Live Oak, McAlpin, Newburn, Suwannee Springs, Macclenny, Olustee, Ratliff, Hilliard, Kings Ferry, Bryceville, Normandy, Ortega, Riverside, San Marco, Lake Butler, Starke, New River, Doctors Inlet, Lakeside, Bellair, Middleburg, Orange Park, Trenton, Winfield, Suwannee Valley, Arlington, Jacksonville, Oceanway, Tallyrand, Gainesville, Gainesville Airport, Newnans Lake, Columbia, Lake City, Oleno State Park, Lulu, Watertown, High Springs, Newberry, Archer, Needmore, Statenville, Homerville, Folkston, St. George, Homeland, Race Pond, and Stephen Foster State Park 326 PM EDT Fri Oct 18 2019 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT SATURDAY... The National Weather Service in Jacksonville has issued a Wind Advisory, which is in effect from 8 AM to 8 PM EDT Saturday. * WINDS...Southeast winds becoming southwest at 25 to 30 mph, with gusts of 40 to 45 mph. * TIMING...Winds will increase early Saturday morning, then peak mid-day Saturday, finally easing during the late afternoon and early evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory is issued when sustained winds greater than 25 mph are expected for at least an hour, with gusts of 35 to 57 mph at any time. Minor damage to trees, power lines, and property are possible with wind of this magnitude. Motorists in high profiles vehicles are advised to use caution until the wind subsides. Strong winds can topple trees, blow weakened roofs off houses, and down power lines. Take precautions to secure trash cans, lawn furniture, and any other loose outdoor objects. && $$
3 follow-up statements
955 WWUS72 KJAX 190109 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 909 PM EDT Fri Oct 18 2019 FLZ124-GAZ132>136-149-151>154-165-166-250-264-190900- /O.CON.KJAX.WI.Y.0009.191019T1200Z-191020T0300Z/ Coastal Nassau-Coffee-Jeff Davis-Bacon-Appling-Wayne-Atkinson- Pierce-Brantley-Inland Glynn-Coastal Glynn-Inland Camden- Coastal Camden-Northern Ware-Northeastern Charlton- Including the cities of Amelia City, Fernandina Beach, Yulee, Douglas, Hazlehurst, Alma, New Lacy, Baxley, Pine Grove, Plant Hatch, Doctortown, Gardi, Jesup, Axson, Pearson, Willacoochee, Blackshear, Atkinson, Hickox, Hortense, Nahunta, Raybon, Waynesville, Hoboken, Thalmann, Jekyll Island, Glynn Haven, Sea Island, St. Simons, Country Club Estate, Dock Junction, Colesburg, Tarboro, Waverly, Woodbine, Dover Bluff, Kingsland, Dungeness, Needham, Waycross, and Winokur 909 PM EDT Fri Oct 18 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 11 PM EDT SATURDAY... * WINDS...Southeast winds becoming southwest at 25 to 30 mph, with gusts of 40 to 45 mph. * TIMING...Winds will increase on Saturday morning, then peak on Saturday afternoon, finally easing on Saturday evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory is issued when sustained winds greater than 25 mph are expected for at least an hour, with gusts of 35 to 57 mph at any time. Minor damage to trees, power lines, and property are possible with wind of this magnitude. Motorists in high profiles vehicles are advised to use caution until the wind subsides. Strong winds can topple trees, blow weakened roofs off houses, and down power lines. Take precautions to secure trash cans, lawn furniture, and any other loose outdoor objects. && $$ FLZ020-021-023>025-030>032-035-122-125-136-222-236-GAZ162-163-350- 364-190900- /O.CON.KJAX.WI.Y.0009.191019T1200Z-191020T0000Z/ Hamilton-Suwannee-Baker-Inland Nassau-Inland Duval-Union-Bradford- Clay-Gilchrist-Northern Columbia-Coastal Duval-Eastern Alachua- Southern Columbia-Western Alachua-Echols-Clinch-Southern Ware- Western Charlton- Including the cities of Jasper, Jennings, West Lake, Belmont, White Springs, Houston, Live Oak, McAlpin, Newburn, Suwannee Springs, Macclenny, Olustee, Ratliff, Hilliard, Kings Ferry, Bryceville, Normandy, Ortega, Riverside, San Marco, Lake Butler, Starke, New River, Doctors Inlet, Lakeside, Bellair, Middleburg, Orange Park, Trenton, Winfield, Suwannee Valley, Arlington, Jacksonville, Oceanway, Tallyrand, Gainesville, Gainesville Airport, Newnans Lake, Columbia, Lake City, Oleno State Park, Lulu, Watertown, High Springs, Newberry, Archer, Needmore, Statenville, Homerville, Folkston, St. George, Homeland, Race Pond, and Stephen Foster State Park 909 PM EDT Fri Oct 18 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT SATURDAY... * WINDS...Southeast winds becoming southwest at 25 to 30 mph, with gusts of 40 to 45 mph. * TIMING...Winds will increase early Saturday morning, then peak mid-day Saturday, finally easing during the late afternoon and early evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory is issued when sustained winds greater than 25 mph are expected for at least an hour, with gusts of 35 to 57 mph at any time. Minor damage to trees, power lines, and property are possible with wind of this magnitude. Motorists in high profiles vehicles are advised to use caution until the wind subsides. Strong winds can topple trees, blow weakened roofs off houses, and down power lines. Take precautions to secure trash cans, lawn furniture, and any other loose outdoor objects. && $$
361 WWUS72 KJAX 190807 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 407 AM EDT Sat Oct 19 2019 FLZ033-133-192115- /O.EXA.KJAX.WI.Y.0009.191019T1200Z-191020T0000Z/ Inland St. Johns-Coastal St. Johns- Including the cities of Fruit Cove, Switzerland, Bakersville, Picolata, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, and Saint Augustine 407 AM EDT Sat Oct 19 2019 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WHAT...Southeast winds becoming southwest at 20 to 30 mph, with gusts of up to 45 mph. * WHERE...Across portions of northeast Florida. * WHEN...From Saturday morning through late this evening. Winds may peak from late morning through the early afternoon. * ADDITIONAL DETAILS...People are urged to secure loose objects that could be blown around or damaged by the wind. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ FLZ124-GAZ132>136-149-151>154-165-166-250-264-192115- /O.CON.KJAX.WI.Y.0009.191019T1200Z-191020T0300Z/ Coastal Nassau-Coffee-Jeff Davis-Bacon-Appling-Wayne-Atkinson- Pierce-Brantley-Inland Glynn-Coastal Glynn-Inland Camden- Coastal Camden-Northern Ware-Northeastern Charlton- Including the cities of Amelia City, Fernandina Beach, Yulee, Douglas, Hazlehurst, Alma, New Lacy, Baxley, Pine Grove, Plant Hatch, Doctortown, Gardi, Jesup, Axson, Pearson, Willacoochee, Blackshear, Atkinson, Hickox, Hortense, Nahunta, Raybon, Waynesville, Hoboken, Thalmann, Jekyll Island, Glynn Haven, Sea Island, St. Simons, Country Club Estate, Dock Junction, Colesburg, Tarboro, Waverly, Woodbine, Dover Bluff, Kingsland, Dungeness, Needham, Waycross, and Winokur 407 AM EDT Sat Oct 19 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 11 PM EDT THIS EVENING... * WHAT...Southeast winds becoming southwest at 20 to 30 mph, with gusts of up to 45 mph. * WHERE...Across portions of southeast Georgia and northeast Florida. * WHEN...From Saturday morning through late this evening. Winds may peak from late morning through the early afternoon. * ADDITIONAL DETAILS...People are urged to secure loose objects that could be blown around or damaged by the wind. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory is issued when sustained winds greater than 25 mph are expected for at least an hour, with gusts of 35 to 57 mph at any time. Minor damage to trees, power lines, and property are possible with wind of this magnitude. Motorists in high profiles vehicles are advised to use caution until the wind subsides. Strong winds can topple trees, blow weakened roofs off houses, and down power lines. Take precautions to secure trash cans, lawn furniture, and any other loose outdoor objects. && $$ FLZ020-021-023>025-030>032-035-122-125-136-222-236-GAZ162-163-350- 364-192115- /O.CON.KJAX.WI.Y.0009.191019T1200Z-191020T0000Z/ Hamilton-Suwannee-Baker-Inland Nassau-Inland Duval-Union-Bradford- Clay-Gilchrist-Northern Columbia-Coastal Duval-Eastern Alachua- Southern Columbia-Western Alachua-Echols-Clinch-Southern Ware- Western Charlton- Including the cities of Jasper, Jennings, West Lake, Belmont, White Springs, Houston, Live Oak, McAlpin, Newburn, Suwannee Springs, Macclenny, Olustee, Ratliff, Hilliard, Kings Ferry, Bryceville, Normandy, Ortega, Riverside, San Marco, Lake Butler, Starke, New River, Doctors Inlet, Lakeside, Bellair, Middleburg, Orange Park, Trenton, Winfield, Suwannee Valley, Arlington, Jacksonville, Oceanway, Tallyrand, Gainesville, Gainesville Airport, Newnans Lake, Columbia, Lake City, Oleno State Park, Lulu, Watertown, High Springs, Newberry, Archer, Needmore, Statenville, Homerville, Folkston, St. George, Homeland, Race Pond, and Stephen Foster State Park 407 AM EDT Sat Oct 19 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WHAT...Southeast winds becoming southwest at 20 to 30 mph, with gusts of up to 45 mph. * WHERE...Across portions of southeast Georgia and northeast Florida. * WHEN...From Saturday morning through late this evening. Winds may peak from late morning through the early afternoon. * ADDITIONAL DETAILS...People are urged to secure loose objects that could be blown around or damaged by the wind. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory is issued when sustained winds greater than 25 mph are expected for at least an hour, with gusts of 35 to 57 mph at any time. Minor damage to trees, power lines, and property are possible with wind of this magnitude. Motorists in high profiles vehicles are advised to use caution until the wind subsides. Strong winds can topple trees, blow weakened roofs off houses, and down power lines. Take precautions to secure trash cans, lawn furniture, and any other loose outdoor objects. && $$
616 WWUS72 KJAX 192037 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 437 PM EDT Sat Oct 19 2019 FLZ124-GAZ132>136-149-151>154-165-166-250-264-192145- /O.CAN.KJAX.WI.Y.0009.000000T0000Z-191020T0300Z/ Coastal Nassau-Coffee-Jeff Davis-Bacon-Appling-Wayne-Atkinson- Pierce-Brantley-Inland Glynn-Coastal Glynn-Inland Camden- Coastal Camden-Northern Ware-Northeastern Charlton- Including the cities of Amelia City, Fernandina Beach, Yulee, Douglas, Hazlehurst, Alma, New Lacy, Baxley, Pine Grove, Plant Hatch, Doctortown, Gardi, Jesup, Axson, Pearson, Willacoochee, Blackshear, Atkinson, Hickox, Hortense, Nahunta, Raybon, Waynesville, Hoboken, Thalmann, Jekyll Island, Glynn Haven, Sea Island, St. Simons, Country Club Estate, Dock Junction, Colesburg, Tarboro, Waverly, Woodbine, Dover Bluff, Kingsland, Dungeness, Needham, Waycross, and Winokur 437 PM EDT Sat Oct 19 2019 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Jacksonville has cancelled the Wind Advisory. $$ FLZ020-021-023>025-030>033-035-122-125-133-136-222-236-GAZ162-163- 350-364-192145- /O.CAN.KJAX.WI.Y.0009.000000T0000Z-191020T0000Z/ Hamilton-Suwannee-Baker-Inland Nassau-Inland Duval-Union-Bradford- Clay-Inland St. Johns-Gilchrist-Northern Columbia-Coastal Duval- Coastal St. Johns-Eastern Alachua-Southern Columbia- Western Alachua-Echols-Clinch-Southern Ware-Western Charlton- Including the cities of Jasper, Jennings, West Lake, Belmont, White Springs, Houston, Live Oak, McAlpin, Newburn, Suwannee Springs, Macclenny, Olustee, Ratliff, Hilliard, Kings Ferry, Bryceville, Normandy, Ortega, Riverside, San Marco, Lake Butler, Starke, New River, Doctors Inlet, Lakeside, Bellair, Middleburg, Orange Park, Fruit Cove, Switzerland, Bakersville, Picolata, Trenton, Winfield, Suwannee Valley, Arlington, Jacksonville, Oceanway, Tallyrand, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, Saint Augustine, Gainesville, Gainesville Airport, Newnans Lake, Columbia, Lake City, Oleno State Park, Lulu, Watertown, High Springs, Newberry, Archer, Needmore, Statenville, Homerville, Folkston, St. George, Homeland, Race Pond, and Stephen Foster State Park 437 PM EDT Sat Oct 19 2019 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Jacksonville has cancelled the Wind Advisory. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Oct 18, 3:22 PM EDT, 4 minutes earlier.
Area forecast discussion, Oct 18, 3:22 PM EDT, 4 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
Issued by National Weather Service Key West FL
322 PM EDT Fri Oct 18 2019
.SHORT TERM...(Tonight through Monday night)
Wet and windy weather is expected on Saturday due to the
lingering effects of Tropical Storm Nestor, which is currently
located over the Central Gulf and moving quickly northeast toward
the Florida Panhandle. The National Hurricane Center forecasts
the accompanying low to become extratropical soon after moving
onshore, so it will be more characteristic of a strong wintertime
low or gale center as it moves northeast through south-central
Georgia on Saturday afternoon. The low will be gaining a
baroclinic strucutre, complete with a warm front extending to the
east and a cold front trailing back to its southwest. The biggest
impacts will be generally windy weather and a marginal risk of
severe weather on Saturday from one or perhaps two trailing squall
lines and an eventual frontal passage.
At first tonight, southeast winds will increase in the tight
gradient that develops between the landfalling Nestor and a 1020
mb surface high over the Mid-Atlantic region. This will be most
pronounced over the Georgia waters, which could have near-gale
southeast winds by sunrise. As you would expect with a low passing
by to the north, winds will become more southerly on Saturday
afternoon, then southwesterly on Saturday evening, and finally
westerly on Sunday morning. The strongest breezes should come on
Saturday PM as the low center makes its closest approach across
south-central Georgia. Wind gusts of 35-45 mph are forecast,
mainly along and north-northwest of a Gainesville to Jacksonville
Beach line. This is where a Wind Advisory is being issued, in
coordination with neighboring offices.
Regarding the severe threat, SPC has a Marginal Risk drawn for the
entire forecast area in their Day 2 outlook valid on Saturday.
Only weak instability of less than 1000 J/kg is expected, but the
kinematics will be favorable for severe weather. It appears that a
warm front will lift northward from Florida into Georgia on
Saturday morning, with a favorable veering low-level wind profile
present in the vicinity of the warm front. Mesoscale models show
at least one and perhaps two separate squall lines, which will
bring the main threat for severe winds and an isolated tornado.
As the low accelerates east-northeast through South Carolina on
Sat night, a cold front will spread eastward through NE FL/SE GA.
It will be followed by a drier and more stable air mass. Surface
dewpoints will fall into the mid 60s, and full sunshine will
return.
The post-frontal surface ridge axis will pass east into the
Atlantic on Sunday night, and a stronger cold front will push into
the Southern Mississippi Valley on Monday. As a result, low-level
onshore flow off the Atlantic will return on Monday, eventually
becoming southerly on Monday night. Surface-based moisture will
return and deepen, and some warm advection lift will bring a
return of a few showers or some spotty light rain.
.LONG TERM...(Tuesday through next Friday)
A cold front will push through the forecast area on Tuesday,
bringing a chance of rain centered on Monday night and Tuesday. An
even drier air mass and rain-free weather will follow on Wed and
Wed night.
A cold front will settle through the Southern Plains to the
north-central and northwest Gulf next Friday. In advance of this
front, a turn to low-level southeast winds and the development of
a warm advection pattern will support the return of rain chances
to the forecast first to the coast on Thu night, spreading inland
next Friday.
&&
.AVIATION...
VFR conditions will prevail until around sunset as moisture
increases, lowering ceilings to MVFR through the evening hours.
Sprinkles are expected to occasionally affect KGNV through early
evening, before steady rain overspreads from west to east. MVFR
visibilities and ceilings should prevail this evening into early
morning hours with increasing chance for brief IFR visibilities with
a few heavy rain showers. As Potential Tropical Cyclone 16
approaches the Florida Panhandle overnight, east to southeast winds
will increase to the 10-15 knot range with gusts 20 to 25 knots by
12Z Saturday. There is slight chance for thunder late tonight and
Saturday morning, but at this time opted for temporary IFR
visibility heavy rain showers as winds gradually become southeast to
south by midday Saturday.
&&
.MARINE...
As the post-tropical low from Tropical Storm Nestor tracks quickly
northeast through south-central Georgia on Saturday, near-gale
southeasterlies will develop on Saturday morning, most prominently
along the Georgia coast. As the low passes by to the north, winds
will turn out of the south and peak on Saturday afternoon along
the Georgia coast as a full gale. The low will exit through South
Carolina on Saturday night, leading to decreasing southwest then
west winds.
.HYDROLOGY...
Rainfall amounts generally of 1-3 inches are possible through the
early Sunday as the system pushes through the area. The heaviest
amounts are forecast over the Georgia zones and in Florida along
and west of U.S. 301. Due to the progressive nature of the
system, only brief localized flooding potential would be expected
in this situation.
&&
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 63 76 62 78 / 90 90 50 10
SSI 70 79 68 79 / 90 90 60 10
JAX 69 81 67 83 / 90 100 30 10
SGJ 71 81 69 83 / 90 90 30 10
GNV 66 81 67 83 / 90 90 30 10
OCF 68 83 69 85 / 90 90 30 20
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory from 8 AM to 11 PM EDT Saturday for Coastal Nassau.
Wind Advisory from 8 AM to 8 PM EDT Saturday for Baker-Bradford-
Clay-Coastal Duval-Eastern Alachua-Gilchrist-Hamilton-
Inland Duval-Inland Nassau-Northern Columbia-Southern
Columbia-Suwannee-Union-Western Alachua.
GA...Wind Advisory from 8 AM to 11 PM EDT Saturday for Appling-
Atkinson-Bacon-Brantley-Coastal Camden-Coastal Glynn-Coffee-
Inland Camden-Inland Glynn-Jeff Davis-Northeastern Charlton-
Northern Ware-Pierce-Wayne.
Wind Advisory from 8 AM to 8 PM EDT Saturday for Clinch-Echols-
Southern Ware-Western Charlton.
AM...Gale Warning from 5 AM Saturday to 5 AM EDT Sunday for Waters
from Altamaha Sound GA to Fernandina Beach FL from 20 to 60
NM-Waters from Fernandina Beach to St. Augustine FL from 20
to 60 NM-Waters from St. Augustine to Flagler Beach FL from
20 to 60 NM.
Gale Warning from 5 AM to 11 PM EDT Saturday for Coastal waters
from Altamaha Sound to Fernandina Beach FL out 20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL
out 20 NM-Coastal waters from St. Augustine to Flagler
Beach FL out 20 NM.
&&
Haner/RizzoThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 7:28 AM EDT | Gale Warning | JAX | 44 hr |
Nearby
Wind Advisories in Georgia, 2019Wind Advisories in Florida, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.